Derivations mapping into the radical, II

Martin Mathieu, Volker Runde

Research output: Contribution to journalArticlepeer-review

38 Citations (Scopus)

Abstract

Every centralising derivation on a Banach algebra maps into its radical.

Original languageEnglish
Pages (from-to)485-487
Number of pages3
JournalBulletin of the London Mathematical Society
Volume24
Issue number5
DOIs
Publication statusPublished - Sep 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Derivations mapping into the radical, II'. Together they form a unique fingerprint.

Cite this